MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299
Mora MG. The Calibration Method for Free-Discontinuity Problems on Vector-Valued Maps. J. Convex Anal. 9 (2002) 1-29 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3049
Mora MG, Müller S. Derivation of a rod theory for phase-transforming materials.; 2007. Available from: http://hdl.handle.net/1963/1751
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050
Morandotti M. Self-propelled micro-swimmers in a Brinkman fluid. Journal of Biological Dynamics [Internet]. 2012 ;6:88-103. Available from: https://doi.org/10.1080/17513758.2011.611260
Morini M. Free-discontinuity problems: calibration and approximation of solutions. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5398
Morini M. Global calibrations for the non-homogeneous Mumford-Shah functional. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002) 603-648 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3089
Morini M. A note on the differentiability of Lipschitz functions and the chain rule in Sobolev spaces.; 2008. Available from: http://hdl.handle.net/1963/2654
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501
Musina R. Planar loops with prescribed curvature: existence, multiplicity and uniqueness results. Proceedings of the American Mathematical Society 139 (2011) 4445-4459 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3842
Musina R, Caldiroli P. On a Steffen\\\'s result about parametric surfaces with prescribed mean curvature. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1558
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Musina R. A note on the paper \\\"Optimizing improved Hardy inequalities\\\" by S. Filippas and A. Tertikas. J. Funct. Anal. 256 (2009) 2741-2745 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2698
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832

Pages

Sign in